# SDR CALA2018022500815

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 14,570 hours, 5,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CAME OUT OF PACK WAS DISARMED  L1 DOOR UPON ARRIVAL ON AIRCRAFT FOUND 1L SLIDE PACK DROPPED OUT OF COVER. PERFORMED DETAILED VISUAL INSPECTION ON SLIDE PACK, FOUND TO BE NORMAL IN SERVICEABLE CONDITION, INSPECTED COVER AND HOOKS NO FAULTS FOUND. REINSTALLED SLIDE PACK IN REF AMM 25- 66-01. OK TO CONTINUE. RII CW ON L1 SLIDE. VERIFIED RIGGING OF SLIDE SERVICEABLE AND GIRT BAR HOOKS AND FLOOR FITTINGS ARE NORMAL. OK TO CONTINUE.
